MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0600, UNIVERSAL SEAL, (PETALS) 20/BX; GCJ

APPLIED MEDICAL RESOURCES C0600, UNIVERSAL SEAL, (PETALS) 20/BX; GCJ
Model Number C0600
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical.Visual inspection confirmed the complainant's experience of leakage due to fragmentation of an internal rubber component of the seal.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by an instrument.Applied medical's instructions for use states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report represents the combined initial and final.Based on the description of the event, the event was deemed not reportable as it was unlikely to cause or contribute to death or serious injury.After evaluation by engineering, the event is deemed reportable due to fragmentation of an internal component of the seal.
 
Event or Problem Description
Procedure performed: stomach operation additional information received via email from sales representative on 03aug2017: gastrectomy.Event description: after use 10mm instrument (scope) and stapler the seal is leaky when the chirurge use 5mm instruments (grasper, scissor or dissector) the loss of pneumo was gradual.The surgeon using the scope not differently than usual.The hospital has experienced similar issues last year.Ame following up with tm to see if additional cers need to be created additional information received via email from sales representative on 03aug2017: there were 6 seals used during this procedure.Leakage occurred with each seal.Additional cers created ((b)(4)) type of intervention: n/a.Patient status: did a patient injury or illness occur associated with the complaint event? no.

Brand Name
C0600, UNIVERSAL SEAL, (PETALS) 20/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6927390
Report Number2027111-2017-02042
Device Sequence Number482926
Product Code GCJ
UDI-Device Identifier00607915114831
UDI-Public(01)00607915114831(17)200305(30)01(10)1291111
Combination Product (Y/N)N
PMA/510(K) Number
K932995
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2020
Device Model NumberC0600
Device Catalogue Number100817701
Device Lot Number1291111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2017
Initial Report FDA Received Date10/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1